# SDR FDEA20190320629

- Difficulty date: March 15, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 105,318 hours, 21,205 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39545
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FIXED LEADING EDGE RIB DOUBLER AT XOS 667 FOUND CRACK .  DOUBLER ON LEFT WING - FIXED LEADING EDGE AT STATION XOS 667 REMOVED AND   REPLACED AS PER SRM 51-31-01-0G. DOUBLER FABRICATED AS PER DRAWING   ARB3954 REV K. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
